Our partner

question about meds.

Open discussion about the Anti-Psychiatry Movement and related topics. This includes the opposition to forced treatment and hospitalization as well as the belief that Psychiatric Medication does more harm than good. Please note that these topics are controversial and therefore this forum may offend some people. This is not the belief of Psych Forums or Get Mental Help and this forum was posted to offer a safe place to discuss these beliefs.

Moderator: Riccola

question about meds.

Postby dealio » Sat Jul 10, 2021 6:57 pm

I just joined here because I have a question about a medicine that treats anti-psychotic medicine side effects. It is called Cogentin (benztropine), that's the only meds that the doctor would give me for my debilitating damage that the anti-psychotic had done to me. Somehow no matter how long I keep taking Cogentin the side effects of it (benztropine) will not go away. To say the least what is effecting me most is it gives me blurry vision and dry mouth and back of throat. Nobody cares when I tell them the side effects are really debilitating that the Cogentin seems to do to me. The blurry vision side effect will not go away, is there a way to get my clear vision back without stopping the meds?
Last edited by Snaga on Sun Jul 11, 2021 12:13 am, edited 1 time in total.
Reason: please keep use of italics/underline/bold to a minimum to express occasional emphasis, thanks
dealio
Consumer 0
Consumer 0
 
Posts: 1
Joined: Sat Jul 10, 2021 6:46 pm
Local time: Sat Sep 25, 2021 8:02 pm
Blog: View Blog (0)


ADVERTISEMENT

Return to Anti-Psych Forum




  • Related articles
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users and 3 guests